English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  An algebraic model for rational SO(3)-spectra

Kedziorek, M. (2017). An algebraic model for rational SO(3)-spectra. Algebraic & Geometric Topology, 17(5), 3095-3136. doi:10.2140/agt.2017.17.3095.

Item is

Files

show Files
hide Files
:
Kedziorek_An algebraic model_oa_2017.pdf (Any fulltext), 399KB
Name:
Kedziorek_An algebraic model_oa_2017.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Kedziorek_An algebraic model_2017.pdf (Publisher version), 554KB
 
File Permalink:
-
Name:
Kedziorek_An algebraic model_2017.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Kedziorek, Magdalena1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebraic & Geometric Topology
  Alternative Title : Algebr. Geom. Topol.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (5) Sequence Number: - Start / End Page: 3095 - 3136 Identifier: -